Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sobolev estimates for the local extension of $ \bar{\partial}_b$-closed $ (0,1)$-forms on real hypersurfaces in $ \mathbb{C}^n$ with two positive eigenvalues


Author: Sanghyun Cho
Journal: Proc. Amer. Math. Soc. 139 (2011), 4053-4062
MSC (2010): Primary 32V25; Secondary 32W10
Published electronically: April 11, 2011
MathSciNet review: 2823050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal M$ be a smooth real hypersurface in complex space of dimension $ n\ge 3$, and assume that the Levi-form at $ z_0$ on $ \mathcal M$ has at least two positive eigenvalues. We estimate solutions of the local $ \bar{\partial}$-closed extension problem near $ z_0$ for $ (0,1)$-forms in Sobolev spaces. Using this result, we estimate the local solution of tangential Cauchy-Riemann equations near $ z_0$ for $ (0,1)$-forms in Sobolev spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32V25, 32W10

Retrieve articles in all journals with MSC (2010): 32V25, 32W10


Additional Information

Sanghyun Cho
Affiliation: Department of Mathematics, Sogang University, Seoul, 121-742, Republic of Korea
Email: shcho@sogang.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10828-1
PII: S 0002-9939(2011)10828-1
Keywords: Tangential Cauchy-Riemann equation, $\bar{\partial}_{b}$-closed extension problem.
Received by editor(s): July 22, 2010
Received by editor(s) in revised form: October 5, 2010
Published electronically: April 11, 2011
Additional Notes: The author was partially supported by KRF-2005-070-C00007 and the Sogang University research fund.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.